Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 64, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 28, 2019, 4:24 PM EDT for Defiance County, Henry County, Putnam County, Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 4:24 PM EDT (20:24 UTC)
- Expired
- May 28, 2019, 5:05 PM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Defiance County, OH, Henry County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 4:33 PM EDT | HAIL 2 | 1 Nnw Kieferville, OH | 1.5 TO 2 INCHES. PICTURE ON SOCIAL MEDIA. |
| May 28, 4:34 PM EDT | HAIL 1 | 2 Wnw Wisterman, OH | |
| May 28, 4:47 PM EDT | HAIL 1.75 | Miller City, OH | VIDEO ON SOCIAL MEDIA. |
| May 28, 4:47 PM EDT | HAIL 3 | Miller City, OH | HAIL SIZES RANGE FROM 1 INCH TO 3 INCHES IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371
WUUS53 KIWX 282024
SVRIWX
OHC039-069-137-282115-
/O.NEW.KIWX.SV.W.0064.190528T2024Z-190528T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
424 PM EDT Tue May 28 2019
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Northern Putnam County in west central Ohio...
Southeastern Defiance County in northwestern Ohio...
Southeastern Henry County in northwestern Ohio...
* Until 515 PM EDT.
* At 423 PM EDT, a severe thunderstorm was located near Continental,
or 9 miles south of Defiance, moving east at 35 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Leipsic and Deshler around 455 PM EDT.
Other locations impacted by this severe thunderstorm include North
Creek, West Leipsic, Prentiss, Hamler, Kieferville, Gallup, Miller
City, Belmore, Pleasant Bend and Wisterman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4110 8434 4121 8434 4121 8435 4124 8388
4107 8388
TIME...MOT...LOC 2023Z 271DEG 30KT 4115 8429
HAIL...1.75IN
WIND...<50MPH
$$
JBALL3 follow-up statements
019
WWUS53 KIWX 282034
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
434 PM EDT Tue May 28 2019
OHC039-282044-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Defiance OH-
434 PM EDT Tue May 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEFIANCE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern and west central Ohio.
LAT...LON 4110 8427 4117 8423 4124 8388 4107 8388
TIME...MOT...LOC 2034Z 271DEG 30KT 4115 8416
$$
OHC069-137-282115-
/O.CON.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Putnam OH-Henry OH-
434 PM EDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN PUTNAM AND SOUTHEASTERN HENRY COUNTIES...
At 434 PM EDT, a severe thunderstorm was located near Continental, or
10 miles northwest of Ottawa, moving east at 35 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Leipsic and Deshler around 455 PM EDT.
Other locations impacted by this severe thunderstorm include North
Creek, West Leipsic, Prentiss, Kieferville, Gallup, Miller City,
Belmore and Wisterman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4110 8427 4117 8423 4124 8388 4107 8388
TIME...MOT...LOC 2034Z 271DEG 30KT 4115 8416
HAIL...2.00IN
WIND...<50MPH
$$
JBALL156
WWUS53 KIWX 282050
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
450 PM EDT Tue May 28 2019
OHC069-137-282115-
/O.CON.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Putnam OH-Henry OH-
450 PM EDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN PUTNAM AND SOUTHEASTERN HENRY COUNTIES...
At 448 PM EDT, a severe thunderstorm was located near Leipsic, or 9
miles north of Ottawa, moving east at 35 mph.
This is a very dangerous storm. Golfball to baseball size hail was
reported in Miller City from a spotter 445 pm EDT.
HAZARD...Baseball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Deshler around 455 PM EDT.
Other locations impacted by this severe thunderstorm include West
Leipsic, Prentiss and Belmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4109 8412 4116 8410 4124 8388 4107 8388
TIME...MOT...LOC 2048Z 271DEG 30KT 4115 8400
HAIL...2.75IN
WIND...<50MPH
$$
JBALL125
WWUS53 KIWX 282105
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
505 PM EDT Tue May 28 2019
OHC069-137-282113-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-190528T2115Z/
Putnam OH-Henry OH-
505 PM EDT Tue May 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM AND
SOUTHEASTERN HENRY COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern and west central Ohio.
LAT...LON 4109 8412 4116 8410 4124 8388 4107 8388
TIME...MOT...LOC 2102Z 271DEG 30KT 4115 8383
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:25 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 28, 2:25 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 225 PM EDT Tue May 28 2019 .SYNOPSIS... Issued at 400 AM EDT Tue May 28 2019 Isolated showers with perhaps a thunderstorm will continue early this morning. Scattered showers and storms are expected to redevelop this afternoon across portions of northern Indiana and northwest Ohio as a cold front drops across the southern Great Lakes. A few of these storms could be strong to severe this afternoon with gusty winds. Rain chances will increase again later tonight into early Wednesday, with a continued chance of showers and thunderstorms through Thursday. && .SHORT TERM...(This Evening through Wednesday) Issued at 219 PM EDT Tue May 28 2019 Latest surface analysis has quasi-stationary boundary over the area this afternoon with frontal wave moving toward Lake Erie and low pressure back to the west over Kansas. Visible satellite indicating some partial clearing south of this boundary which has airmass destabilizing with afternoon heating as SB CAPEs exceeding 3500J/kg in southeast CWA where temperatures have reached 80F and dewpoints near 70F. Good shear profiles along the frontal boundary with effective bulk shear 40kts will be supportive of additional thunderstorm development as the afternoon progresses although not exactly aligned spatially with greatest instability. Uncertainty remains in how organized afternoon development will be but forecast soundings indicating primarily unidirectional profiles supporting more of a hail/wind threat. Better focus of moisture convergence along the front back in the plains/mid-MS valley and expected to be the focus for more organized thunderstorm development going into the evening hours. Strengthening nocturnal LLJ up to 50kts will nose into mid-MS valley tonight providing continued support for discrete storms to organize into a convective complex that is expected to ride along frontal boundary and impact the area after midnight and continue into Wednesday morning. This scenario favors storms becoming more elevated with time and with PW around 1.5 inches and warm cloud depths approaching 15Kft any type of training along the front will put heavy rain as the primary threat overnight...as some of last nights storms illustrated with rainfall over an inch in 30 minutes. HREF members in decent agreement wrt timing with leading edge of complex arriving in NW CWA around midnight but not surprising plenty of spread in the finer details. && .LONG TERM...(Wednesday Night through Tuesday) Issued at 219 PM EDT Tue May 28 2019 Forecast period to begin with upper low lifting out of the four corners into the central plains/mid-MS valley. This is expected to bring one additional frontal wave along quasi-stationary boundary into the region on Thursday. Expect ongoing nocturnal convective complex Wednesday night into Thursday morning to impact the area...PW ahead of this wave 1.5-2.0 along with modest instability and shear will have locally heavy rain possible and a few storms producing damaging wind gusts. This wave will finally allow front to push through and clear the area by Friday and bring with it a pleasant day of cooler and less humid conditions. Northwest flow pattern going into the weekend will bring a couple of weak disturbances through the area but all in all a much quieter pattern remainder of the forecast period with seasonable temperatures at or slightly below normal. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 123 PM EDT Tue May 28 2019 Weak front is currently draped across the area with warm/unstable conditions at KFWA and lingering MVFR stratus over KSBN. Expect some improvement at KSBN later this evening but a secondary round of showers (possibly a few thunderstorms) will arrive overnight with additional low stratus thereafter. At KFWA...expect storms to move through this afternoon with severe weather possible. A brief period of VFR then expected before additional rain and low stratus returns late tonight. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...JAL LONG TERM...JAL AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 28, 2:42 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 242 PM EDT Tue May 28 2019 INZ003>009-012>016-MIZ077>081-OHZ001-002-291845- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH- 242 PM EDT Tue May 28 2019 /142 PM CDT Tue May 28 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. A few showers and thunderstorms are possible this afternoon with frequent lightning and heavy downpours the main threat. Additional showers and thunderstorms are expected to overspread the area from the west overnight into early Wednesday. Thunderstorms could be accompanied by some gusty winds and locally heavy rainfall late tonight into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk of severe storms on Wednesday as thunderstorms redevelop in the afternoon. Damaging wind and large hail will be the main threat. The chance of thunderstorms will continue on Thursday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ043-046-291845- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 242 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. There is a low chance of thunderstorms today. Showers and thunderstorms will become likely overnight tonight. Severe weather is not expected today or tonight, but any showers and storms will be capable of producing winds to 30 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Periodic chances of thunderstorms will continue for Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ017-018-020-022>027-032>034-OHZ004-005-015-016-024-025-291845- Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 242 PM EDT Tue May 28 2019 ...SEVERE THUNDERSTORM WATCH 273 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...This afternoon and tonight. A Severe Thunderstorm Watch is in effect until 8 PM EDT. Thunderstorms will continue to develop with the potential of becoming severe. Damaging wind gusts, isolated large hail, and localized heavy rainfall are the main threats. Additional showers and thunderstorms are expected to overspread the area from the west overnight into early Wednesday. Thunderstorms could be accompanied by some gusty winds and locally heavy rainfall late tonight into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a slight risk of severe storms on Wednesday as thunderstorms redevelop in the afternoon. Damaging wind and large hail will be the main threat. The chance of thunderstorms will continue on Thursday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 28, 3:55 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
355 PM EDT Tue May 28 2019
OHZ025-282030-
Allen-
355 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN COUNTY...
At 355 PM EDT, a strong thunderstorm was located near Waynesfield, or
7 miles east of Fort Shawnee, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Lima, Fort Shawnee, Harrod, Yoder, Westminster, Hume and Rousculp.
This includes Interstate 75 between mile markers 119 and 126.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Ohio.
LAT...LON 4064 8411 4066 8411 4066 8422 4068 8422
4069 8424 4082 8388 4064 8388
TIME...MOT...LOC 1955Z 266DEG 32KT 4069 8399
HAIL...0.50IN
WIND...40MPH
BrownSpecial weather statement, May 28, 4:01 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Northern Indiana
401 PM EDT Tue May 28 2019
INZ018-OHZ015-282030-
Allen-Paulding-
401 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALLEN AND
SOUTHWESTERN PAULDING COUNTIES...
At 401 PM EDT, a strong thunderstorm was located over New Haven,
moving east at 40 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Fort Wayne, New Haven, Antwerp, Woodburn, Payne, Worstville, Edgerton
In Allen County, Tipton, Zulu, Mcgill, Tillman, Briceton and Townley.
This includes Interstate 469 between mile markers 18 and 25.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.
LAT...LON 4099 8463 4099 8469 4105 8507 4114 8506
4119 8462
TIME...MOT...LOC 2001Z 273DEG 36KT 4109 8499
HAIL...0.50IN
WIND...50MPH
BrownLocal storm report, May 28, 4:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 1 NNW ANDREWS 40.88N 85.61W
05/28/2019 M1.50 INCH HUNTINGTON IN EMERGENCY MNGR
&&
GHLocal storm report, May 28, 4:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL HUNTINGTON 40.88N 85.51W
05/28/2019 E1.50 INCH HUNTINGTON IN NWS STORM SURVEY
1-1.5 HAIL.
&&
GHLocal storm report, May 28, 4:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL HUNTINGTON 40.88N 85.51W
05/28/2019 E1.75 INCH HUNTINGTON IN NWS STORM SURVEY
HAIL SIZED INCREASED.
&&
GHSpecial weather statement, May 28, 4:18 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
418 PM EDT Tue May 28 2019
INZ018-025>027-OHZ024-282045-
Huntington-Adams-Allen-Wells-Van Wert-
418 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALLEN...NORTHEASTERN
HUNTINGTON...NORTHEASTERN WELLS...NORTHERN ADAMS AND WEST CENTRAL VAN
WERT COUNTIES...
At 418 PM EDT, a strong thunderstorm was located near Markle, or 7
miles west of Ossian, moving east at 55 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Bluffton, Decatur, Ossian, Markle, Monroe, Middletown, Preble,
Zanesville, Dixon, Willshire, Uniondale, Yoder, Murray, Peterson,
Tocsin, Kingsland, Rivare, Magley, Craigville and Poe.
This includes the following highways...
Interstate 469 between mile markers 0 and 1.
Interstate 69 in Indiana between mile markers 281 and 295.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.
LAT...LON 4076 8541 4095 8540 4096 8478 4073 8479
4073 8480 4070 8480
TIME...MOT...LOC 2018Z 276DEG 47KT 4088 8531
HAIL...0.88IN
WIND...50MPH
BrownThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:52 PM EDT | Areal Flood Advisory | IWX | Paulding, Van Wert | 3 hr |
| May 27, 9:19 PM EDT | Areal Flood Advisory | IWX | Allen, Putnam | 3 hr |
| May 27, 10:05 PM EDT | Special Weather Statement | IWX | Allen | 25 min |
| May 27, 10:09 PM EDT | Special Weather Statement | IWX | Putnam | 36 min |
| May 27, 10:24 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam | 51 min |
| May 28, 12:01 AM EDT | Areal Flood Advisory | IWX | Allen, Paulding, Putnam, Van Wert | 6 hr |
| May 28, 4:50 AM EDT | River Flood Warning | IWX | Van Wert | 4 days |
| May 28, 3:55 PM EDT | Special Weather Statement | IWX | Allen | 35 min |
| May 28, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Paulding | 23 min |
| May 28, 4:47 PM EDT | Special Weather Statement | IWX | Van Wert | 43 min |
| May 28, 5:11 PM EDT | Flash Flood Warning | IWX | Van Wert | 3 hr |
| May 28, 5:11 PM EDT | Special Weather Statement | IWX | Putnam | 34 min |
| May 28, 5:13 PM EDT | Special Weather Statement | IWX | Van Wert | 32 min |
| May 28, 5:39 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.